# SDR GTIA2024082438324

- Difficulty date: August 20, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 45,448 hours, 20,732 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Cable
- Condition: Open
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O AIR L WING LEAK DET FAULT.-PERFORMED TSM 36-22-00. FOUND ON BMC 1 OPEN LINE ON PIN 3B &4B. R&R INTER CONNECTING CABLE (90 HF) IN REF W/ AMM 36-22-18. BITE TEST OK. NO DEFECTS OR ECAM MESSAGES PRESENT.
